Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 915958, 18 pages
http://dx.doi.org/10.1155/2010/915958
Research Article

Geometric Sensitivity of a Pinhole Collimator

1Department of Mathematical Sciences, Rutgers University, Camden, NJ 08102, USA
2Department of Radiology, University of Pennsylvania, Philadelphia, PA 19104, USA

Received 25 August 2009; Revised 7 December 2009; Accepted 19 February 2010

Academic Editor: Harvinder S. Sidhu

Copyright © 2010 Howard Jacobowitz and Scott D. Metzler. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Howard Jacobowitz and Scott D. Metzler, “Geometric Sensitivity of a Pinhole Collimator,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 915958, 18 pages, 2010. https://doi.org/10.1155/2010/915958.